# SDR AALA201903254007

- Difficulty date: March 23, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N788AN
- Make and model: Boeing 777223
- Aircraft serial: 30011
- Aircraft time: 71,550 hours, 9,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Condition: No Test
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R4 DOOR BATTERY FOR THE EMERGENCY POWER ASSIST SYSTEM WAS INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY IAW AMM 52-11-20.
